# SDR 20000501SH009

- Difficulty date: March 13, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Make and model: Gulstm 112
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1114
- Condition: Deteriorated
- Location: Mlg Actuator
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRATOFLEX HOSE NR 111-4, CURE DATE 3Q92, FULLY DETERIORATED WHILE INSTALLED ON BELGIAN REGISTERED AIRCRAFT.  NO OTHER CASES FOUND WITH INSTALLED HOSES.  THIS PART WAS BOUGHT THROUGH GILL AVIATION, VIA AVIALL.  HOSE INSTALLED ON A ROCKWELL 112, WITH LYC IO-360-C1D6.  TT EST. 700 HOURS.  RECOMMEND THAT OPERATERS WITH LIKE HOSE INSPECT FOR CURE DATE AND NOTE CONDITION OF HOSE ASSY.  (X)
